RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 147–148 (Mi umn648)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hadamard decompositions of semisimple associative algebras

D. N. Ivanov

Tver State University

DOI: https://doi.org/10.4213/rm648

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 789–790

Bibliographic databases:

MSC: 05B20, 16W99
Accepted: 14.05.2003

Citation: D. N. Ivanov, “Hadamard decompositions of semisimple associative algebras”, Uspekhi Mat. Nauk, 58:4(352) (2003), 147–148; Russian Math. Surveys, 58:4 (2003), 789–790

Citation in format AMSBIB
\Bibitem{Iva03}
\by D.~N.~Ivanov
\paper Hadamard decompositions of semisimple associative algebras
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 147--148
\mathnet{http://mi.mathnet.ru/umn648}
\crossref{https://doi.org/10.4213/rm648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042909}
\zmath{https://zbmath.org/?q=an:1078.16016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..789I}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 789--790
\crossref{https://doi.org/10.1070/RM2003v058n04ABEH000648}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187030700010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346267527}


Linking options:
  • http://mi.mathnet.ru/eng/umn648
  • https://doi.org/10.4213/rm648
  • http://mi.mathnet.ru/eng/umn/v58/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Ivanov, “Orthogonal decompositions of direct sums and tensor products of algebras”, Russian Math. Surveys, 64:2 (2009), 393–395  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. D. N. Ivanov, “Degrees of Irreducible Characters and Dimensions of Hadamard Algebras”, Math. Notes, 98:2 (2015), 258–264  mathnet  crossref  crossref  mathscinet  isi  elib
    3. D. N. Ivanov, “Irreducible Characters of Hadamard Algebras”, Math. Notes, 99:6 (2016), 879–885  mathnet  crossref  crossref  mathscinet  isi  elib
    4. D. N. Ivanov, “Hadamard Decompositions of Nearly Commutative Algebras”, Math. Notes, 103:4 (2018), 583–588  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    Full text:61
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019